Alert archive / Nebraska / Tornado Warnings in 2022
Tornado Warning 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 7, 2022, 2:25 PM MDT for Sioux County, Nebraska; Niobrara County, Wyoming. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2022, 2:25 PM MDT (20:25 UTC)
- Expired
- Jun 7, 2022, 3:00 PM MDT
- In force
- 35 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Sioux County, NE, Niobrara County, WY
The radar
The Cheyenne radar (KCYS), 177 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 2:30 PM MDT | TORNADO | 2 W Van Tassell, WY | EMERGENCY MANAGER REPORTS 3 POWER POLES SNAPPED ALONG HIGHWAY 20 WEST OF VAN TASSELL. WAS A REPORT THAT EMEREGENCY MANGER RECEIVED THAT THERE WAS A TORNADO IN THAT AREA BRIEFLY. |
| Jun 7, 2:34 PM MDT | TSTM WND GST 78 | 3 W Van Tassell, WY | VAN TASSELL WYDOT SITE. GUST 68 MPH AT 244PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:57 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
084
WFUS55 KCYS 072025
TORCYS
NEC165-WYC027-072100-
/O.NEW.KCYS.TO.W.0001.220607T2025Z-220607T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
225 PM MDT Tue Jun 7 2022
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
West central Sioux County in the Panhandle of Nebraska...
Southeastern Niobrara County in east central Wyoming...
* Until 300 PM MDT.
* At 224 PM MDT, a severe thunderstorm capable of producing a tornado
was located 11 miles west of Harrison, or 18 miles east of Lusk,
moving southeast at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
west central Sioux and southeastern Niobrara Counties, including
the following locations... Van Tassell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4263 10379 4250 10394 4259 10406 4261 10405
4261 10408 4269 10419 4274 10413
TIME...MOT...LOC 2024Z 306DEG 31KT 4270 10411
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Brothers2 follow-up statements
397
WWUS55 KCYS 072034
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
234 PM MDT Tue Jun 7 2022
NEC165-WYC027-072100-
/O.CON.KCYS.TO.W.0001.000000T0000Z-220607T2100Z/
Sioux NE-Niobrara WY-
234 PM MDT Tue Jun 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR WEST
CENTRAL SIOUX AND SOUTHEASTERN NIOBRARA COUNTIES...
At 234 PM MDT, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Harrison, or 23 miles east of Lusk,
moving southeast at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Van Tassell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4263 10379 4250 10394 4259 10406 4261 10405
4261 10408 4264 10412 4271 10404
TIME...MOT...LOC 2034Z 306DEG 31KT 4265 10401
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Brothers074
WWUS55 KCYS 072041
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
241 PM MDT Tue Jun 7 2022
WYC027-072050-
/O.CAN.KCYS.TO.W.0001.000000T0000Z-220607T2100Z/
Niobrara WY-
241 PM MDT Tue Jun 7 2022
...THE TORNADO WARNING FOR SOUTHEASTERN NIOBRARA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
the Panhandle of Nebraska.
LAT...LON 4256 10387 4251 10393 4261 10405 4267 10399
4262 10380
TIME...MOT...LOC 2040Z 309DEG 30KT 4261 10399
$$
NEC165-072100-
/O.CON.KCYS.TO.W.0001.000000T0000Z-220607T2100Z/
Sioux NE-
241 PM MDT Tue Jun 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR WEST
CENTRAL SIOUX COUNTY...
At 240 PM MDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Harrison, or 25 miles southeast of
Lusk, moving southeast at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Sioux County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4256 10387 4251 10393 4261 10405 4267 10399
4262 10380
TIME...MOT...LOC 2040Z 309DEG 30KT 4261 10399
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
BrothersWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 7, 2:15 PM MDT, 10 minutes earlier.
Area forecast discussion, Jun 7, 2:15 PM MDT, 10 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 215 PM MDT Tue Jun 7 2022 .SHORT TERM...(This evening through Thursday) Issued at 215 PM MDT Tue Jun 7 2022 Forecast concerns are for severe thunderstorms today through early this evening. Currently...Surface boundary looks to be shifting east early this afternoon. Dewpoints at 40 degrees here at Cheyenne...basically along the Interstate 25 Corridor to Douglas. East of this front...low to mid 50s dewpoint being observed in the Nebraska Panhandle. Latest EMC RAP guidance from SPC Mesoanalysis Page showing SBCAPE 1500-1800J/KG...with 0-6km shear values around 70kts. Already getting some pretty strong storms on our radar in two locations. Across Converse and Niobrara Counties...several strong to potentially severe storms are being observed. South across Scottsbluff County and points south...storms are beginning to develop and moving east. Upper shortwave seen on IR imagery near Casper currently...continues to push east and will aid in thunderstorm development through the afternoon. For the rest of the afternoon...storms will continue to develop ahead of that boundary as CAPE and shear values remain quite high. Discrete storms look to bow out once the storms move out to near Alliance and Sidney late this afternoon. HRRR forecasts an early show...with storms ending after 1900 or so tonight. Wednesday looks dry as upper shortwave that is moving through our area now tracks into eastern Nebraska. Do have another upper vort max moving through the upper ridge Wednesday afternoon...but it is looking to track into northeast Wyoming. .LONG TERM...(Friday through next Tuesday) Weather Highlights: 1) Rapid warming Friday and into the weekend. Temperatures could climb into the 90s Saturday for eastern Wyoming and the Nebraska Panhandle. Temperatures on Sunday could climb into the upper 90s in the Nebraska Panhandle with upper 80s across eastern Wyoming. 2) Thunderstorm chances return Sunday, with chances for showers and thunderstorms lingering into next week. 3) A storm system will push a cold front through the area Monday night, which will cool temperatures down on Tuesday. Overview: The long term forecast continues to support a rapid warm- up occurring across central and eastern Wyoming and the Nebraska Panhandle. Seasonal temperatures will be quickly replaced by 15-20F above normal high temperatures, just in time for the weekend. Just how hot is it going to get? Latest forecast update has continued to trend warmer as the NBM is now showing a high temperature of 90F for Cheyenne on Saturday with widespread 90s across eastern Wyoming and the Nebraska Panhandle. The record high temperature for June 11 (Saturday) for Cheyenne is 92F set back in 2013. Temperatures will remain well above normal on Sunday, but could trend slightly cooler as afternoon showers and thunderstorms and a shift in the flow aloft will contribute to the slightly cooler temperatures, but temperatures across the southern Nebraska Panhandle could push into the mid to upper 90s! As mentioned, a return to afternoon showers and thunderstorms is possible come Sunday afternoon, with another round of thunderstorms possible again on Monday. Some of the storms on Monday could become strong to severe, and will bare monitoring over the next few days. Discussion: Progressive zonal flow with embedded shortwaves will transition to a more amplified ridging patter as an area of high pressure builds across the Intermountain West and shifts east toward the Front Range. Associated with this ridge, a strengthening thermal ridge expands and moves into SE Wyoming by Friday. The bulk of the warmest air will lag behind but temperatures should easily eclipse 80F for most everyone on Friday. By Saturday, models are in good agreement in shifting this thermal ridge across the Front Range with H7 temperatures surging into the 15-20C range Saturday afternoon, with full sun, temperatures will rapidly climb for areas east of the Laramie Range and in the Nebraska Panhandle. By Sunday, most models suggest a breakdown of the ridge axis allowing for a more west to northwest flow aloft to develop. Moisture in the lower level will begin to increase and should be enough to initiate some diurnal convection Sunday afternoon. Cloud debris and the cooler NW flow aloft should be enough to keep temperatures from warming too much Sunday afternoon, but outside these areas, temperatures could sore into the mid to upper 90s, especially across the southern Nebraska Panhandle. Heading into Monday, the ridge shift east allowing for the next storm system to dive south across Montana and move east through Wyoming. At the surface a cold front will move through the region Monday night. With a warm, and unstable airmass ahead of the frontal boundary and with better dynamics aloft, scattered to widespread showers and thunderstorms may develop in the warm sector, ahead of the frontal boundary Monday afternoon. These storms could become strong to severe. As the front moves through, CAA will spill into north central Wyoming and spread south and east. Some breezy conditions may accompany this front and much cooler temperatures are expected on Tuesday, but temperatures will be in the 70s. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1133 AM MDT Tue Jun 7 2022 VFR conditions currently across area terminals with one exception being KSNY as low clouds have continued to stick around through late this morning. Latest satellite imagery continues to see thinning of low clouds around KSNY, but could see IFR ceilings continue through 19z. Scattered thunderstorms will develop early this afternoon along and east of the Laramie Range into the Nebraska Panhandle. Kept sites at VCTS for now, but many need to monitor latest radar trends and AMD to include TSRA where needed. This could be more likely across Nebraska Panhandle terminals after 21z as storms potentially develop into a line/cluster. Gusty, erratic winds are likely with storms with the main threat being large hail. Storms will mostly move east of the area by 01z this evening as skies begin to slowly clear overnight. && .FIRE WEATHER... Issued at 215 PM MDT Tue Jun 7 2022 Cold front/dry line...currently located along the Laramie Range is pushing east this afternoon. It will kick off showers and thunderstorms through the late afternoon and early evening. Storms east of this line likely to be severe with large hail and damaging winds. Severe Thunderstorm Watch in effect through 7PM this evening. Drier and warmer weather for Wednesday into the end of the week. Fuels are green...so fire weather concerns are minimal. Still looking at very dry afternoon humidity across Carbon and Albany Counties...but with these green fuels...fire concerns should be kept at bay. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...GCC LONG TERM...AW AVIATION...MB FIRE WEATHER...GCC
Hazardous weather outlook, Jun 7, 4:28 AM MDT, 9 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 428 AM MDT Tue Jun 7 2022 WYZ103>106-109>117-081030- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- 428 AM MDT Tue Jun 7 2022 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Isolated to scattered afternoon thunderstorms will develop. The threat for severe weather is low, however small hail and brief wind gusts to 50 mph will be possible with the stronger thunderstorms. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Well above average temperatures expected on Saturday. Near record to record high temperatures are possible. .Spotter information statement... Spotter activation will not be required through tonight. NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 081030- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- East Platte County-Goshen County-Central Laramie County- East Laramie County- 428 AM MDT Tue Jun 7 2022 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Widely scattered afternoon and evening thunderstorms will develop today. There is a marginal to slight risk for strong to severe thunderstorms potentially producing hail greater than one inch in diameter and wind gusts to 60 mph east of a line from Douglas to Cheyenne, Wyoming into the Nebraska Panhandle today. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Well above average temperatures expected on Saturday. Near record to record high temperatures are possible. .Spotter information statement... Spotter activation may be required. Please monitor the latest forecast updates in the event that the spotter network will be needed to provide weather reports during any severe weather that may occur today.
In the hours before
Special weather statement, Jun 7, 12:40 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1240 PM MDT Tue Jun 7 2022
WYZ101-071915-
Converse County Lower Elevations WY-
1240 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of central Converse
County through 115 PM MDT...
At 1239 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Rolling Hills, or 26 miles northwest of Douglas,
moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Converse
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4297 10587 4309 10587 4312 10530 4292 10530
TIME...MOT...LOC 1839Z 271DEG 34KT 4302 10576
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BrothersSpecial weather statement, Jun 7, 1:06 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
106 PM MDT Tue Jun 7 2022
WYZ101-102-071945-
Converse County Lower Elevations WY-Niobrara County WY-
106 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of west central
Niobrara and eastern Converse Counties through 145 PM MDT...
At 106 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manning Ranch, or 25 miles northwest of Lusk, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lance Creek and Manning Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Wyoming.
&&
LAT...LON 4292 10495 4308 10495 4311 10445 4284 10445
TIME...MOT...LOC 1906Z 271DEG 27KT 4299 10486
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BrothersSpecial weather statement, Jun 7, 1:47 PM MDT, 38 minutes before
Special Weather Statement National Weather Service Cheyenne WY 147 PM MDT Tue Jun 7 2022 NEZ002-072015- Dawes NE- 147 PM MDT Tue Jun 7 2022 ...A strong thunderstorm will impact portions of central Dawes County through 215 PM MDT... At 147 PM MDT, Doppler radar was tracking a strong thunderstorm near Crawford, or 19 miles southwest of Chadron, moving east at 40 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Chadron, Crawford, Chadron Campground, Whitney Lake, Red Cloud Campground, Chadron Airport, Whitney and Chadron St Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 700 PM MDT for the Panhandle of Nebraska. && LAT...LON 4262 10337 4273 10344 4292 10302 4269 10289 TIME...MOT...LOC 1947Z 253DEG 36KT 4270 10334 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH Brothers
Local storm report, Jun 7, 1:58 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL GERING 41.83N 103.67W
06/07/2022 E1.25 INCH SCOTTS BLUFF NE TRAINED SPOTTER
REPORT JUST SOUTHWEST OF GERING.
&&
ROB.COXLocal storm report, Jun 7, 2:01 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
201 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 2 SW GERING 41.81N 103.69W
06/07/2022 E1.50 INCH SCOTTS BLUFF NE TRAINED SPOTTER
&&
ROB.COXSpecial weather statement, Jun 7, 2:02 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
202 PM MDT Tue Jun 7 2022
WYZ101-102-107-108-072030-
East Platte County WY-Goshen County WY-
Converse County Lower Elevations WY-Niobrara County WY-
202 PM MDT Tue Jun 7 2022
...A cluster of thunderstorms will impact portions of southwestern
Niobrara, northwestern Goshen, northeastern Platte and southeastern
Converse Counties through 230 PM MDT...
At 201 PM MDT, Doppler radar was tracking a cluster of thunderstorms
8 miles south of Keeline, or 19 miles southwest of Lusk, moving east
at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rawhide Buttes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern and east central Wyoming.
&&
LAT...LON 4260 10491 4274 10488 4270 10432 4245 10439
TIME...MOT...LOC 2001Z 280DEG 33KT 4264 10479
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BrothersThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 1:43 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 47 min |
| Jun 7, 1:47 PM MDT | Special Weather Statement | CYS | Dawes | 28 min |
| Jun 7, 1:54 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 51 min |
| Jun 7, 2:13 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Morrill, Scotts Bluff | 47 min |
| Jun 7, 2:54 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 40 min |
| Jun 7, 2:59 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 46 min |
| Jun 7, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 48 min |
| Jun 7, 3:42 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 48 min |
| Jun 7, 3:55 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 35 min |
| Jun 7, 4:18 PM MDT | Special Weather Statement | CYS | Morrill | 27 min |
| Jun 7, 4:22 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 38 min |
| Jun 7, 4:58 PM MDT | Special Weather Statement | CYS | Cheyenne | 17 min |
| Jun 7, 12:40 PM MDT | Special Weather Statement | CYS | Converse | 35 min |
| Jun 7, 1:06 PM MDT | Special Weather Statement | CYS | Niobrara | 39 min |
| Jun 7, 1:15 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 45 min |
| Jun 7, 2:02 PM MDT | Special Weather Statement | CYS | Niobrara | 28 min |
| Jun 7, 2:18 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 42 min |
Nearby
Tornado Warnings in Nebraska, 2022Tornado Warnings in Wyoming, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.